# SDR AALA972446

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 416-417
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BOTTOM INBOARD END FRAME 416 CORODED AT STRINGER 17R ABOVE AND BELOW SILL PLATE.  BLENDED CORROSION, OUT OF LIMITS PER SRM.  INSTALLED DOUBLER IAW SRM 51-40-3, PAGE 1-5.  (M)
